| Model Number |
0998-00-0800-55 |
| Medical Device Problem Codes |
Inability to Auto-Fill (1044); Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cardiosave intra-aortic balloon pump (iabp) displayed a message - filling error.There was no patient involvement.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that alarm logs confirmed the occurrence of filling errors - autofill failure and iab disconnect.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.